Certain spaces of functions over the field of non-Newtonian complex numbers. (English) Zbl 1470.26003

Summary: This paper is devoted to investigate some characteristic features of complex numbers and functions in terms of non-Newtonian calculus. Following M. Grossman and R. Katz [Non-Newtonian calculus. Pigeon Cove, MA: Lee Press. (1972; Zbl 0228.26002)], we construct the field \(\mathbb C^*\) of \(*\)-complex numbers and the concept of \(*\)-metric. Also, we give the definitions and the basic important properties of \(*\)-boundedness and \(*\)-continuity. Later, we define the space \(C_*(\Omega)\) of \(*\)-continuous functions and state that it forms a vector space with respect to the non-Newtonian addition and scalar multiplication and we prove that \(C_*(\Omega)\) is a Banach space. Finally, Multiplicative calculus (MC), which is one of the most popular non-Newtonian calculus and created by the famous exp function, is applied to complex numbers and functions to investigate some advance inner product properties and give inclusion relationship between \(C_*(\Omega)\) and the set of \(C_*'(\Omega)\) \(*\)- differentiable functions.


26A06 One-variable calculus
46E99 Linear function spaces and their duals


Zbl 0228.26002
Full Text: DOI


[1] Stanley, D., A multiplicative calculus, Primus, 9, 4, 310-326 (1999) · doi:10.1080/10511979908965937
[2] Bashirov, A. E.; Kurpınar, E. M.; Özyapıcı, A., Multiplicative calculus and its applications, Journal of Mathematical Analysis and Applications, 337, 1, 36-48 (2008) · Zbl 1129.26007 · doi:10.1016/j.jmaa.2007.03.081
[3] Uzer, A., Multiplicative type complex calculus as an alternative to the classical calculus, Computers & Mathematics with Applications, 60, 10, 2725-2737 (2010) · Zbl 1207.26003 · doi:10.1016/j.camwa.2010.08.089
[4] Bashirov, A.; Riza, M., On complex multiplicative differentiation, TWMS Journal of Applied and Engineering Mathematics, 1, 1, 75-85 (2011) · Zbl 1238.30003
[5] Bashirov, A. E.; Mısırlı, E.; Tandoğdu, Y.; Özyapıcı, A., On modeling with multiplicative differential equations, Applied Mathematics, 26, 4, 425-438 (2011) · Zbl 1265.00007 · doi:10.1007/s11766-011-2767-6
[6] Çakmak, A. F.; Başar, F., On the classical sequence spaces and non-Newtonian calculus, Journal of Inequalities and Applications, 2012 (2012)
[7] Tekin, S.; Başar, F., Certain sequence spaces over the non-Newtonian complex field, Abstract and Applied Analysis, 2013 (2013) · Zbl 1470.46010 · doi:10.1155/2013/739319
[8] Çakır, Z., Spaces of continuous and bounded functions over the field of geometric complex numbers, Journal of Inequalities and Applications, 2013, article 363 (2013) · Zbl 1285.26001 · doi:10.1186/1029-242X-2013-363
[9] Uzer, A., Exact solution of conducting half plane problems as a rapidly convergent series and an application of the multiplicative calculus
[10] Grossman, M.; Katz, R., Non-Newtonian Calculus (1972), Pigeon Cove, Mass, USA: Lee Press, Pigeon Cove, Mass, USA · Zbl 0228.26002
[11] Wen, L., A nowhere differentiable continuous function constructed by infinite products, The American Mathematical Monthly, 109, 4, 378-380 (2002) · Zbl 1024.40001 · doi:10.2307/2695501
[12] Talo, Ö.; Başar, F., Determination of the duals of classical sets of sequences of fuzzy numbers and related matrix transformations, Computers & Mathematics with Applications, 58, 4, 717-733 (2009) · Zbl 1189.15003 · doi:10.1016/j.camwa.2009.05.002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.